# SDR KY7A17733

- Difficulty date: July 12, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N820DC
- Make and model: Frchld SA227DC
- Aircraft serial: DC820B
- Aircraft time: 31,093 hours, 33,331 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ENROUTE, PILOT BECAME AWARE OF SMOKE FROM AROUND RT SIDE CB PANEL AND IN CABIN.  PILOT DECLARED EMERGENCY AND LANDED.  ACFT WAS INSPECTED AND FERRIED WITH NO ISSUES.  UPON INSPECTION AND TEST:  FWD COAT CLOSET DIRECTLY BEHIND COPILOTS SEAT EVAPORATOR SHROUD WAS REMOVED.  INSPECTION REVEALED AN ELECTRICAL BURN FROM THE POWER WIRES AGAINST THE EVAPORATOR SHROUD.  THE AIR DRAW HOLE IN THE AFT SIDE OF AFT BULKHEAD HAD BEEN BENT BY A PASSENGER SITTING IN THE FORWARD  RT SEAT.  THE AFT PORTION OF THE EVAPORATOR SHROUD WAS BEND AND PINCHED POWER WIRE TO EVAPORATOR COMPRESSOR.  A METAL GRADE WAS INSTALLED TO PREVENT INADVERTANT DISTORTION FROM PASSENGERS TO EVAPORATOR/COMPRESSOR.
